1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

tresiba joint pain

Discussion in 'Diabetes Medication and Drugs' started by borderter, Apr 29, 2019.

  1. borderter

    borderter Type 2 · Well-Known Member

    Messages:
    442
    Likes Received:
    218
    Trophy Points:
    83
    if anyone has had this awful joint pain after starting tresiba and if you stopped it how long untill the pain eased
     
  2. Juicyj

    Juicyj Type 1 · Moderator
    Staff Member

    Messages:
    7,035
    Likes Received:
    5,981
    Trophy Points:
    198
    Hello @borderter I haven't come across anyone else experiencing joint pain after starting on Tresiba, it could be a co-incidence and have you checked it out with your GP ?
     
    • Agree Agree x 1
  3. Antje77

    Antje77 LADA · Moderator
    Staff Member

    Messages:
    4,568
    Likes Received:
    3,406
    Trophy Points:
    198
    For me joint pain disappeared after starting Tresiba instead of Lantus. Have you gone back to your former insulin to see if it's he Tresiba?
    Hope you'll feel better soon!
     
  4. borderter

    borderter Type 2 · Well-Known Member

    Messages:
    442
    Likes Received:
    218
    Trophy Points:
    83
    Lantus seized my ankles up sadly could not use it and i tried three times at separate times .It has to be the molecule that makes it long acting that does it but with levemir no trouble as it wore off after a much much shorter time .I will try levemir and see if pain goes but its such a shame as tresiba is such a good insulin
     
    • Hug Hug x 1
  5. borderter

    borderter Type 2 · Well-Known Member

    Messages:
    442
    Likes Received:
    218
    Trophy Points:
    83
    No as gp will say its fibromyalgia as noticed on other forums how many people had fibro after tresiba but maybe they just reacted to it .If pain does not go away i will have to check it out
     
    • Like Like x 1
  6. MeiChanski

    MeiChanski Type 1 · Well-Known Member

    Messages:
    2,146
    Likes Received:
    1,151
    Trophy Points:
    158
    This is interesting because I've started Tresiba on 3rd April and I feel like i'm 80 in a 26 year old body. My daily stretching hasn't really helped, but my boyfriend bought me glucosamine tablets and it's been taking the edge off.
     
  7. Se7en

    Se7en · Newbie

    Messages:
    4
    Likes Received:
    1
    Trophy Points:
    1
    I stopped tresiba a few months ago after I noticed what I thought was joint pain. Turns out that it’s not joint pain, it’s pain of the tendons. I’m not certain if tresiba is what caused this so I’ve been trying to see if people had the same experience with it. My doc never seemed convinced that it was tresiba and will be doing follow up tests. I stopped using it about 4 months ago and I still have stiff tendons/ muscle pain/weakness. Would you mind describing your pain in more detail?
     
    • Like Like x 1
  8. Se7en

    Se7en · Newbie

    Messages:
    4
    Likes Received:
    1
    Trophy Points:
    1
    Are you certain it’s your joints and not your tendons?
     
  9. MeiChanski

    MeiChanski Type 1 · Well-Known Member

    Messages:
    2,146
    Likes Received:
    1,151
    Trophy Points:
    158
    My knee caps suffer the most :(
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook